# SDR HALA2018100100460

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,866 hours, 36,478 cycles
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND MISSING OUTLET GUIDE VANE NR 2 ENGINE AT 4 O CLOCK POSITION.  ACCOMPLISH INTERIM REPAIR, IAW M105 FILE R0333. OK FOR SERVICE.
